Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 721, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 21, 2009, 5:00 PM CDT for Cleveland County, Pottawatomie County, Oklahoma. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2009, 5:00 PM CDT (22:00 UTC)
- Expired
- Sep 21, 2009, 6:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cleveland County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 37 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 5:04 PM CDT | HAIL 0.75 | 8 E Lexington, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 2:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2002 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 212200
SVROUN
OKC027-125-212300-
/O.NEW.KOUN.SV.W.0721.090921T2200Z-090921T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
SOUTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 600 PM CDT
* AT 500 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 9 MILES SOUTH OF ETOWAH...MOVING NORTHEAST AT 15 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ETOWAH...MACOMB...TRIBBEY AND
TROUSDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3494 9714 3493 9718 3497 9731 3523 9711
3513 9691
TIME...MOT...LOC 2200Z 218DEG 15KT 3502 9721
$$
CJS2 follow-up statements
000
WWUS54 KOUN 212222
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT MON SEP 21 2009
OKC027-212232-
/O.CAN.KOUN.SV.W.0721.000000T0000Z-090921T2300Z/
CLEVELAND OK-
522 PM CDT MON SEP 21 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN CLEVELAND COUNTY...
LAT...LON 3502 9706 3506 9715 3511 9714 3523 9711
3513 9691
TIME...MOT...LOC 2222Z 230DEG 15KT 3510 9706
$$
OKC125-212300-
/O.CON.KOUN.SV.W.0721.000000T0000Z-090921T2300Z/
POTTAWATOMIE OK-
522 PM CDT MON SEP 21 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN POTTAWATOMIE COUNTY...
AT 522 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR TRIBBEY...MOVING NORTHEAST AT 15 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE MACOMB...TRIBBEY AND TROUSDALE.
LAT...LON 3502 9706 3506 9715 3511 9714 3523 9711
3513 9691
TIME...MOT...LOC 2222Z 230DEG 15KT 3510 9706
$$
CJS000
WWUS54 KOUN 212238
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CDT MON SEP 21 2009
OKC125-212300-
/O.CON.KOUN.SV.W.0721.000000T0000Z-090921T2300Z/
POTTAWATOMIE OK-
538 PM CDT MON SEP 21 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN POTTAWATOMIE COUNTY...
AT 538 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES NORTHWEST OF TRIBBEY...MOVING NORTHEAST AT 20
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
* LOCATIONS IN THE WARNING INCLUDE MACOMB...TRIBBEY AND TROUSDALE.
LAT...LON 3502 9706 3506 9715 3511 9714 3523 9711
3513 9691
TIME...MOT...LOC 2238Z 234DEG 18KT 3516 9708
$$
CJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:06 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Sep 21, 3:06 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 306 PM CDT MON SEP 21 2009 .DISCUSSION...A SEASONABLY STRONG COLD FRONT WILL SIGNAL THE ARRIVAL OF FALL...WITH COOL NORTHERLY WINDS KICKING IN TONIGHT AND TOMORROW. THE WIND SHIFT WAS ALREADY THROUGH MUCH OF WESTERN AND NORTHERN OKLAHOMA THIS AFTERNOON. THE FRONT WILL DRIVE MORE QUICKLY TO THE SOUTH RATHER THAN EAST...AS ITS ASSOCIATED UPPER LEVEL LOW DIGS STRONGLY SOUTHWARD THROUGH THE ROCKIES. THIS SYSTEM WILL MEET A WARM AND MOIST AIR MASS OVER CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. SEVERE STORMS WERE ONGOING MONDAY AFTERNOON JUST TO OUR NORTHEAST...AND ADDITIONAL STRONG STORMS WILL BUILD DOWN THE FRONT DURING THE EVENING. UPPER LEVEL FORCING IS MINIMAL...BUT SUSTAINED LIFT IN THE LOW LEVEL FRONTAL ZONE SHOULD COMBINE WITH THE WEAKLY CAPPED AND MODERATELY UNSTABLE AIR MASS TO YIELD WIDESPREAD STORMS TONIGHT. STORM MOTIONS TO THE EAST AND NORTHEAST SHOULD KEEP INDIVIDUAL CELLS NEARLY SURFACE BASED...INCREASING THE COVERAGE OF SEVERE WEATHER. WIND SHEAR AND THERMODYNAMIC PROFILES...HOWEVER...FAVOR MARGINALLY SEVERE HAIL AND WIND...WITH MORE INTENSE AND ORGANIZED STORMS BEING FEWER IN NUMBER. ONE CONCERN COULD BE INTENSE RAINFALL...AS BOTH THE NAM AND GFS HAVE A STRONG QPF SIGNAL IN SOUTHEAST OKLAHOMA. GIVEN THE SPEED OF MOVEMENT OF THE INDIVIDUAL STORMS AND THE FRONT...THOUGH... IT WOULD TAKE QUITE A BIT OF TRAINING TO PRODUCE EXCESSIVE RAINFALL. BACK BEHIND THE FRONT...MODELS INDICATE AN ORGANIZED ZONE OF MID LEVEL FRONTOGENESIS ROTATING THROUGH OUR REGION FROM WEST TO EAST BEGINNING THE SECOND HALF OF TONIGHT. THE ACTIVITY WILL BE LIGHTER...WITH ONLY EMBEDDED THUNDER EXPECTED. GIVEN THE COVERAGE OF BOTH FORCING AND QPF IN THE MODELS...THOUGH...WE INCREASED POPS ABOVE MAV GUIDANCE FOR TONIGHT AND TOMORROW...AND LOWERED MAX TEMPERATURES WHERE CLOUD COVER IS EXPECTED TO PERSIST. IN FACT...THE COOLER NAM 2-METER TEMPERATURES LOOKED PREFERABLE TO THE MAV MOS FOR HIGH TEMPS BOTH TUE AND WED. IN THE EXTENDED...THE GFS AND ITS ENSEMBLE HAVE BEEN CONSISTENT IN KICKING THE UPPER LOW OUT OF THE ROCKIES FROM THURSDAY INTO FRIDAY. WE REMAIN SOMEWHAT IN THE MID LEVEL DRY SLOT...BUT WITH THE RECENT WET WEATHER AND WET GROUND...SOME INSTABILITY IS LIKELY TO DEVELOP...WITH SCATTERED DIURNAL THUNDERSTORMS. NO CHANGES TO THE GRIDS BEYOND DAY 3. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 58 69 52 73 / 60 40 10 0 HOBART OK 56 67 52 74 / 60 40 10 0 WICHITA FALLS TX 61 69 54 77 / 60 40 10 0 GAGE OK 48 72 42 72 / 50 10 10 10 PONCA CITY OK 54 69 51 73 / 60 30 20 0 DURANT OK 66 73 59 74 / 90 50 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 32/22 BURKE
Hazardous weather outlook, Sep 21, 5:00 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT MON SEP 21 2009
OKZ004>048-050>052-TXZ083>090-221000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 PM CDT MON SEP 21 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS SOUTH AND EAST OF A LINE
EXTENDING FROM CHANDLER TO NORMAN TO DUNCAN AND WICHITA
FALLS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE LATE
THIS AFTERNOON INTO THE MID TO LATE EVENING HOURS.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL TO
THE SIZE OF GOLFBALLS.
DAMAGING WIND GUSTS TO 65 MPH.
ISOLATED TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON INTO EARLY TUESDAY MORNING.
DISCUSSION...
AN UPPER-LEVEL STORM SYSTEM MOVING SOUTH THROUGH THE CENTRAL ROCKIES
AND HIGH PLAINS WILL PUSH A COLD FRONT ACROSS SOUTHERN
AND EASTERN OKLAHOMA AND NORTH TEXAS THIS EVENING. INCREASING
INSTABILITY AHEAD OF THE FRONT... COMBINED WITH MODEST VALUES OF
DEEP-LAYER WIND SHEAR... WILL LEAD TO THE DEVELOPMENT OF STRONG TO
SEVERE THUNDERSTORMS... ESPECIALLY NEAR THE COLD FRONT.
THE PRIMARY SEVERE WEATHER THREATS ARE EXPECTED TO BE STRONG WINDS
AND LARGE HAIL. HOWEVER... IF A SURFACE LOW PRESSURE CENTER FORMS
ALONG THE COLD FRONT... IT COULD LOCALLY INCREASE THE SURFACE WIND
SPEEDS. THESE STRONGER WINDS... COMBINED WITH THE DEVELOPMENT OF A
LOW-LEVEL JET... MAY RESULT IN A SMALL TORNADO THREAT THIS EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY SEP 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
THUNDERSTORMS LATE THIS EVENING AND OVERNIGHT MAY ALSO PRODUCE
HEAVY RAIN... LEADING TO LOCALIZED FLOODING PROBLEMS. THIS IS
EXPECTED TO BE MOST PRONOUNCED OVER THE SOUTHEAST PART OF OKLAHOMA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM ACTIVITY MAY LINGER INTO TUESDAY. THE STORM SYSTEM
RESPONSIBLE FOR THE COLD FRONT IS EXPECTED TO REMAIN NEARLY
STATIONARY OVER THE PLAINS FOR THE REMAINDER OF THE WEEK... WITH A
CHANCE OF THUNDERSTORMS POSSIBLY ORGANIZING THURSDAY AND FRIDAY AS
THE UPPER STORM SYSTEM BEGINS TO MOVE EAST THROUGH THE CENTRAL
PLAINS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.
CJS/SIXIn the hours before
Special weather statement, Sep 21, 4:24 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
424 PM CDT MON SEP 21 2009
OKZ042-212200-
PONTOTOC OK-
424 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR PONTOTOC COUNTY.
A STRONG THUNDERSTORM WAS LOCATED OVER ADA AT 424 PM CDT...MOVING
NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3467 9665 3478 9682 3489 9675 3486 9671
3487 9669 3492 9670 3493 9666 3490 9663
3492 9655 3488 9651 3492 9648 3491 9643
3494 9640 3481 9640
BURKELocal storm report, Sep 21, 4:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
425 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 5 N HOLDENVILLE 35.16N 96.40W
09/21/2009 E1.00 INCH HUGHES OK EMERGENCY MNGR
THE HAIL WAS REPORTED ON HGWY 48.
&&
TY/AGLocal storm report, Sep 21, 4:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 7 E DUNCAN 34.52N 97.85W
09/21/2009 E1.00 INCH STEPHENS OK AMATEUR RADIO
THE HAIL WAS REPORTED 7 MILES EAST OF DUNCAN ON HWY 7 AND
1 MILE NORTH.
&&
TY/AGSpecial weather statement, Sep 21, 4:37 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 PM CDT MON SEP 21 2009
OKZ029-212200-
CLEVELAND OK-
437 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHERN CLEVELAND COUNTY.
A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF LEXINGTON AT
437 PM CDT...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3494 9721 3495 9724 3503 9734 3511 9715
3504 9714 3498 9714
CJSSpecial weather statement, Sep 21, 4:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT MON SEP 21 2009
OKZ032-212215-
HUGHES OK-
454 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.
STRONG THUNDERSTORMS WERE LOCATED OVER NORTHERN HUGHES COUNTY...
INCLUDING IN THE WETUMKA AREA... AT 452 PM CDT...MOVING NORTHEAST AT
30 MPH. SMALL HAIL... HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE
LIKELY. OTHER STRONG THUNDERSTORMS IN EAST CENTRAL SEMINOLE COUNTY
WILL MOVE INTO THE HOLDENVILLE AND YEAGER AREAS.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3506 9649 3512 9648 3512 9644 3524 9644
3530 9643 3529 9598 3517 9598
CJSSpecial weather statement, Sep 21, 4:56 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT MON SEP 21 2009
OKZ031-212215-
SEMINOLE OK-
456 PM CDT MON SEP 21 2009
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR SEMINOLE COUNTY.
A STRONG THUNDERSTORM WAS LOCATED OVER WEWOKA AT 456 PM CDT...MOVING
NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3512 9646 3512 9649 3507 9649 3500 9656
3516 9665 3520 9649 3519 9644 3514 9644
CJSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 35 min |
| Sep 21, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | McClain, Pontotoc, Pottawatomie | 64 min |
| Sep 21, 3:52 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 53 min |
| Sep 21, 4:09 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 66 min |
| Sep 21, 5:18 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 57 min |
| Sep 21, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 57 min |
| Sep 21, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 66 min |
| Sep 21, 6:19 PM CDT | Areal Flood Advisory | OUN | Hughes, Seminole | 3 hr |
| Sep 21, 6:38 PM CDT | Severe Thunderstorm Warning | OUN | Love | 67 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.